worldchildfree.org

Vitamin A and Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have tried megadosing Vitamin A (~ 40,000 a day) and I have noticed that my eyelashes have been falling and it has lost me A LOT OF HAIR. You can almost start seeing a crown which is really bad.This is my question;Since vitamin A caused me hair loss can I be sure that Murad Acne Complex will do the same to me? I am talking about 10mg a day...

Comments (8)

Your question was: Vitamin A and Murad Acne Complex.

It depends on your age, the older you are the higher your chances are of hairloss on Murad Acne Complex. If you find yourself loosing hair, you can talk to your derm about biotin supplements... that might help..

Comment #1

I have biotin supplements but they kinda make me breakout, not 100% sure though. I was wondering if someone had some scientific data to answer my question or someone that has done some research, if not i'll have to take care of it myself...

Comment #2

Is that really true? The older you are the better chance you have to lose your hair??? I am a 21 year old male with a full head of hair, and now I am even more scared. Is it just drug induced hair loss, or does it have to do with male pattern baldness? I know girls lose their hair on it too, so I am assuming it's drug induced only...

Comment #3

People really still think it's MPB? hahah thats too funny.WAKE THE F*CK up guys..... Retinoids cause HAIRLOSS... not to everyone of course not... but if you loose hair, it's not like you can blame mpb right away... Exceptions Exceptions... not the point.RETINOIDS DO CAUSE HAIRLOSS, I was just wondering if there was a significant correlation between vitamin A induced hairloss and Murad Acne Complex induced and how you can compare UI's with mg of Murad Acne Complex. Guess not much research has been done...

Comment #4

Sorry dude I don't spend all day researching about retinoids and mpb because I haven't lost my hair yet (hopefully I don't). I just asked a simple question not even directed at you. You didn't know the answer to that question until you either looked it up, or asked someone...

Comment #5

Sorry if I seemed too harsh. You are correct I have spent hours/months/years researching this stuff. Yes Hairloss is a very realistic side effect. I just took out my frustration because I am jealous of people that blindly go into Murad Acne Complex. If all goes well for them YAY, if it doesnt the shit hit the fans... but wow ignorance really is bliss.

I guess thats a good thing.... but then again... I am not clear >.<..

Comment #6

No problem man. Maybe try a lower dose like you were talking about(10 mg). That is why I started out at 10 mg a day at first then bumped it up to 20 mg a day. I think hair loss is probably a dose related side effect. I wish I could give you facts or something, but I don't think there are any facts on it, everyone reacts different...

Comment #7

Interesting, can you be more detailed about your Murad Acne Complex journey? How long have you been taking it? How long do you plan to take it? Notice any hair thinning? Any side effects? how old are you? m/f? all the detail is appreciated..

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.